Bioflu Phenylephrine Hydrochloride 10 mg, Chlorphenamine maleate 2 mg, Paracetamol 500 mg Tablet
Shipping Weight 0 Show Delivery Fee
BIOFLU Bioflu Phenylephrine Hydrochloride 10 mg, Chlorphenamine maleate 2 mg, Paracetamol 500 mg Tablet
Bioflu? provides relief from the multiple symptoms of flu such as fever, body pain, colds and cough (from post-nasal drip). Relief of clogged nose, itchy and watery eyes, sneezing, headache, body aches and fever associated with flu, common cold, allergic rhinitis, sinusitis and other minor resp tract infections. Bioflu Relief of runny nose. Bioflu Non-Drowsy Relief of postnasal drip. Helps decongest sinus openings and passages.
Place of Origin
Orally (by mouth), 1 tablet/capsule every 6 hours, or as recommended by a doctor.
Each tablet contains
Special Precautions: May impair ability to drive and operate machinery. Paracetamol: Severe liver damage
Product Code: 10037314